American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13J30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. William Helton, Igor Klep and Scott McCullough. Matrix convex hulls of free semialgebraic sets. Trans. Amer. Math. Soc. 368 (2016) 3105-3139.
Abstract, references, and article information   
View Article: PDF

[2] Tim Netzer. Positive polynomials and sequential closures of quadratic modules. Trans. Amer. Math. Soc. 362 (2010) 2619-2639. MR 2584613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia